Victoza

Btfleyes
By Btfleyes Latest Reply 2011-06-08 08:28:29 -0500
Started 2011-06-05 13:49:17 -0500

I have been struggling with high blood sugars for about 3 yrs. I have been taking Amaryl 4 mg twice a day, and even though I count my carbs my blood sugars stayed high. My doctor recently started me on Victoza once a day. Does it really help? I'm also worried about side effects, especially since a bout of pancreatitis started all this.


2 replies

Te Ja
Te Ja 2011-06-08 08:28:29 -0500 Report

Hi I've been on Victoza for just about a month now. BS has gone from 446 to avg of 103. Lost 26lbs now. The only side effects I had was nausea which lasted for about 4 days, and a decrease in my appetite. Hope this helps and good luck to you.

edvel54
edvel54 2011-06-05 14:19:59 -0500 Report

These are the common side effects for Victoza some will decrease with time…
Most of the side effects are the sane with any diabetic medication you take.

.Constipation; decreased appetite; diarrhea; dizziness; headache; nausea; pain, swelling, or redness at the injection site; sinus inflammation; sore throat; upset stomach; vomiting.

Next Discussion: Celiac Disease »